# SDR MWEA95479

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE AFT FUSELAGE SKIN AT STA 996 AND LONGERON 23L CRACKED .3750 INCH FROM EDGE OF SKIN TO FASTENER HOLE.  FABRICATED INTERNAL AND EXTERNAL DOUBLERS, A FILLER, CLEANED CORROSION AND INSTALLED IAW SRM 53-04 AND 53-01, PG 8.
